Homotopy Perturbation Method with Analytics for solving Bivariate type II Fuzzy Fredholm Integral Equations

Authors

DOI:

https://doi.org/10.21015/vtm.v12i1.1764

Keywords:

Bivariate type fuzzy number fuzzy integration fredholm perturbation method uniform distance henstock integrable

Abstract

A numerical scheme known as homotopy perturbation method (HPM) is a powerful tool for solving a wide range of problems arising in several scientific applications. In this manuscript, we focus on bivariate type II fuzzy fredholm integral equations (BTII-FF-IEqs) to obtain fuzzy approximate solutions using HPM. The efficiency and effectiveness of the approach is tested upon numerical example and the obtained numerical results are compared with the existing exact solutions. The results reveal that the proposed method is straightforward, accurate and convenient.

References

Here are the references converted to Harvard style (AGSM) with numbers 1-23 in square brackets:

Abdou, M. A. and Youssef, M. I. (2021), ‘On an approximate solution of a boundary value problem for a nonlinear integro-differential equation’, *Arab Journal of Basic and Applied Sciences*, 28(1), pp. 386–397. Available at: https://doi.org/10.1080/25765299.2021.1982500.

Ahsan, S., Nawaz, R., Akbar, M., Nisar, K. S., Mahmoud, E. E. and Alqarni, M. M. (2021), ‘Numerical solution of 2d-fuzzy Fredholm integral equations using optimal homotopy asymptotic method’, *Alexandria Engineering Journal*, 60, pp. 2483–2490.

Al-Bugami, A. M. (2021), ‘Nonlinear Fredholm integro-differential equation in two-dimensional and its numerical solutions’, *AIMS Mathematics*, 6(10), pp. 10383–10394. Available at: https://doi.org/10.3934/math.2021602.

Anastassiou, G. A. (2010), *Fuzzy mathematics: Approximation theory*. Berlin: Springer.

Chang, S. S. L. and Zadeh, L. (1972), ‘On fuzzy mapping and control’, *IEEE Trans. Systems Man Cybernet.*, 2, pp. 30–34.

Dubois, D. and Prade, H. (1978), ‘Operations on fuzzy numbers’, *J. Systems Sci.*, 9, pp. 613–626.

Dubois, D. and Prade, H. (1980), *Theory and application, fuzzy set and systems*. Academic Press.

Gal, S. G. (2000), ‘Approximation theory in fuzzy setting’.

Georgieva, A. (2021), ‘Solving two-dimensional nonlinear fuzzy Volterra integral equations by homotopy analysis method’, *Demonstratio Mathematica*, 54, pp. 11–24. Available at: https://doi.org/10.1515/dema–2021–0005.

Georgieva, A. and Hristova, S. (2020), ‘Homotopy analysis method to solve two-dimensional nonlinear Volterra-Fredholm fuzzy integral equations’, *Fractal Fractional*, 4, pp. 9. Available at: https://doi.org/10.3390/fractalfract4010009.

Georgieva, A. and Naydenova, I. (2021), ‘Numerical method for solving two-dimensional nonlinear Hammerstein-Fredholm fuzzy functional integral equations’, *AIP Conference Proceedings*, 2333, pp. 080004. Available at: https://doi.org/10.1063/5.0041601.

Goetschel, R. and Voxman, W. (1986), ‘Elementary fuzzy calculus’, *Fuzzy Sets Syst.*, 18(1), pp. 31–43.

He, J. H. (1998), ‘An approximate solution technique depending upon an artificial parameter’, *Commun. Nonlinear Sci. Numer. Simulat.*, 3, pp. 92–97.

He, J. H. (1999), ‘Homotopy perturbation technique’, *Comput. Method. Appl. M.*, 178, pp. 257–262.

Kaleva, O. (1987), ‘Fuzzy differential equations’, *Fuzzy Sets Systems*, 24, pp. 301–317.

Maple (2020), ‘Maple soft a division of Waterloo Maple Incorporated, Ontario’. Available at: https://www.maplesoft.com.

Mizumoto, M. and Tanaka, K. (1976), ‘The four operations of arithmetic on fuzzy numbers’, *Systems Comput. Controls*, 7(5), pp. 73–81.

Panda, S. K., Karapnar, E. and Atangana, A. (2020), ‘A numerical scheme and comparisons for fixed-point results with applications to the solutions of Volterra integral equations in dislocated extended B-metric space’, *Alexandria Engineering Journal*, 59(2), pp. 815–827.

Puri, M. L. and Ralescu, D. (1983), ‘Differential for fuzzy function’, *J. Math. Anal. Appl.*, 91, pp. 552–558.

Puri, M. L. and Ralescu, D. (1986), ‘Fuzzy random variables’, *J. Math. Anal. Appl.*, 114, pp. 409–422.

Rivaz, A. and Yousefi, F. (2012), ‘Modified homotopy perturbation method for solving two-dimensional fuzzy Fredholm integral equations’, *International Journal of Applied Mathematics*, 25(4), pp. 591–602.

Sadatrasoul, S. M. and Ezzati, R. (2015), ‘Iterative method for numerical solution of two-dimensional nonlinear fuzzy integral equations’, *Fuzzy Sets and Systems*, 280, pp. 91–106.

Tomasiello, S., Khattri, S. K. and Awrejcewicz, J. (2017), ‘Differential quadrature-based simulation of a class of fuzzy damped fractional dynamical systems’, *International Journal of Numerical Analysis and Modeling*, 14(1), pp. 63–75.

Downloads

Published

2024-05-16

How to Cite

Sajid Hussain, Shafqat Ali, Abdul Salam, Abid Khan, Jamshaidul Hassan, & Hurria Ali. (2024). Homotopy Perturbation Method with Analytics for solving Bivariate type II Fuzzy Fredholm Integral Equations. VFAST Transactions on Mathematics, 12(1), 234–247. https://doi.org/10.21015/vtm.v12i1.1764